# SDR 02FDEA00574

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 11,817 hours, 2,655 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RECEIVED ENG 2-ICE OFF ALERT, CONSEQUENCE ENG 2A-ICE DUCT FAILED.  SHUT DOWN NR 2 ENG IN FLIGHT.
